Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
198 Doctors are Online

Changed from Tegretol to Oxetol, no reduction in side effects. Better drug?

I was on Tab Tegretol CR-400 mg twice daily- 4 months back,I was put on Tab Oxetol-600 mg twice daily during this 4 months due to side effects of tegretol like leucopenia, giddiness.But I am not observing any improvements after the drug change. I am attack free.Sir, Please tell, whether tegretol will take some more time to completely disappear from the body or what should I take regarding my partial seizure with secondary generalization to get rid of these side effects.Please advice for any better drug.
Asked On : Mon, 1 Oct 2012
Answers:  1 Views:  164
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi welcome to health care magic forum. Four months back you was using tegretal and now you are using oxetol. since the begening you are facing giddiness and leucopenia. giddi ness it is O.K . but how do you know that there leucopenia.whether some doctors told you or or you have searched from net. Every drug will have at least 10 side effects, all are not applicable to all that are using it. more over leucopenia is to be confirmed by a doctor after blood tests.
So i advise you to consult a physician for confermation of side effects. then they are still there he will look after the matter. because it is not due to the tablets, he will broadly look into the matter.
Regarding seizures you try to avoid some medicines for day to day problems as cough, fever etc.they are containing sizures as a side effect, like fleuroquinolone antibiotics, anti histamines, metronidazole group of drugs. etc, you make a list of these drugs and tell the doctor attending you for health problems. so long you don't use these drugs you don't get seizures. Thanks for calling.

Answered: Wed, 3 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor